# SDR UALA2011072103706

- Difficulty date: July 20, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 49,633 hours, 13,882 cycles
- Engine: Pwa PW2037
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 658060021
- Part serial: 525
- Condition: Out Of Tolerance
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS CLOCK IS OUT OF TOLERANCE.   REMOVED CLOCK AND INSTALLED CHRONOMETER, CHECKED OKAY.
